How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Zee J Your Own Question
Zee J
Zee J,
Category: Medical
Satisfied Customers: 1485
Experience:  Expert
113630574
Type Your Medical Question Here...
Zee J is online now

I am on evorel sequi patches, have had my monthly bleed

This answer was rated:

I am on evorel sequi patches, have had my monthly bleed which stopped a week ago but have started to bleed again. This has never happened before in the 44 years I have been using them, is it normal?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No not yet. I also take pregabalin, propranolol, venlafaxine and amitriptiline which I have done for several years
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No

Hello and thanks for your question. I’d be pleased to assist you. Kindly answer following questions for further advice:

Age?

Past medical history?

Any medicines using?

Customer: replied 6 days ago.
54
Had Guillen Barre Syndrome 7 years ago
Taking pregabalin, venlafaxine, propranolol and amitriptiline daily

Thanks

for how long you are on evorel sequi patches???

Customer: replied 6 days ago.
Can't talk on the phone atm

Please don't worry all phone call requests are auto generated. It is fine if you do not want it. Talking through text chat is just fine with me.

Customer: replied 6 days ago.
Have been on them around 5 yr

Thanks

Any recent unprotected sexual interaction anal or vaginal?

Any discharge from vagina?

Any problems with passing urine?

Any tummy pain?

Customer: replied 6 days ago.
Last had sex with partner on Monday no other problems

Thanks

Sometimes periods could be irregular on patches

if it is first time and becomes better in few days then nothing to be worried about

however if persist then you would need ultrasound tummy

Customer: replied 6 days ago.
How long should I leave it before consulting my doctor?

It would be best to see another 2-3 days and if not resolving or increasing in intensity then you should contact your doctor

or if develop any tummy pain or any abnormal discharge then can contact earlier to rule out any infection

I am still here

Please do let me know if you have any further questions I would be happy to answer

Best of luck

Zee J and other Medical Specialists are ready to help you
Customer: replied 6 days ago.
Thank you
You are welcome